I heard from Randynoguts that I was mentioned in a missing you post, so I thought maybe I'd give you all a little update.
Let's see, where to begin....I had a bowel resection in February 2007, then a nasty nasty abdominal infection. I was all set to go back into surgery when it was called off. My surgeon consulted a Crohn's expert who told him that she didn't think I would recover very well from surgery because I was so weakened. So, I had tons of IV antibiotics. I even went home with a picc line to do my own IV's. I was finally healed enough to get off antibiotics, but I was left with horrible pain in my upper right quadrant, right under my ribs. I went to several doctors, but no one could tell me what it was or if it would go away.
So, fast forward to today...I've been on Fenanyl patches, but I am pain patch and more importantly...pain free. Ok, I still have pain, but it's totally something I can deal with. The good news is getting off the pain meds. That, by far, has been the hardest thing I have ever done. The withdrawals are so hard to deal with. I'm on the tail end of my last withdrawal. By this time next week, I hope to be back to my regular, non drugged up, non withdrawal self.
I'm sorry to have been gone for so long, but this last year and a half or longer has been difficult, to say the least. Oh, I forgot to mention that I had to quit my job last October, so we've also been trying to live on one income.
Thanks for missing me. It's so nice to know people care!
Dx in 1984 with Crohn's Disease. In 1988 my terminal Ileum was removed due to inflamation that caused it to rupture. I had surgery in February 2007 to remove more of my intestines due to scar tissue. I then developed a very bad abdominal infection and was on IV antibiotics until June 2007. I am left with chronic pain in my URQ which the doctors can't Dx or fix. I'm on a Fentanyl patch 24/7. UPDATE***I have slowly been tappering off of the Fentanyl patch. I am going thru my last withdrawal as I type this. It's the most difficult withdrawal of them all!!!